# SDR C77A20130430005

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT UPPER SHEET HAS CORROSION ON THE UPPER SURFACE BETWEEN FRAMES 85 AND 86. X=23041-23453  Y=260.4.  R & R RT UPPER SHEET IAW SRM 51-41-01 AND 51-43-01 ON WO 670776-110 IAW COMPASS EO E175-5300-092, REV IR WO720650.
